Volume 13, Number 2, April-June 2007
|Page(s)||413 - 417|
|Published online||12 May 2007|
Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: Regularity (errata)
Scuola Normale Superiore,
Piazza dei Cavalieri 7,
56126 Pisa, Italy; firstname.lastname@example.org
This errata corrects one error in the 2004 version of this paper [Mennucci, ESAIM: COCV 10 (2004) 426–451].
Mathematics Subject Classification: 49L25 / 53C22 / 53C60
Key words: Hamilton-Jacobi equations / cutlocus / conjugate points
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.